# SDR REXA201201278

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 24,539 hours, 21,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  OPEN
